# SDR AALA971104

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 488 INSIDE STR 28L CORRODED.  REMOVED CORROSION PER 51-10-1 (OUT OF LIMITS).  INSTALLED DOUBLER PER SRM 53-10-3.  (X)
